# SDR CA031107007

- Difficulty date: August 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3160 · Central Display
- Part: Processor
- Part number: C12432AA05
- Condition: Failed
- Location: Elevator Feel
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE CAUTIONS, DURING CRUISE FL180 (ELEVATOR FEEL) CAUTION LIGHT ON. THEREAFTER (AVIONICS) AND (PROP DEICE) CAUTION LIGHT ON. ON ED IOP2 CAUTION LIGHT. QRH CONSULTED AND PRIORITY LANDING (STBY 1). PERFORMED.  AFTER THIS OCCURRENCE THE NR 2 INPUT, OUTPUT PROCESSOR WAS REPLACED.
